# SDR ASAA2016112821269

- Difficulty date: November 28, 2016
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 54,921 hours, 24,565 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Part number: 66138736
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR LOWER FWD STOP FITTING CRACKED.  ACFT GROUNDED.    REMOVED AND REPLACED THE STOP FITTING BEARING PLATE IAW DWG 146A8214-2. VERIFIED RIG ON LOWER FWD STOP FITTING PLATE IAW AMM 52-31-00. OPS CHECKED GOOD.
